# SDR AALA20150625007

- Difficulty date: June 25, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 43,933 hours, 21,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 59364423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WEB AT DOOR WAY IS CORRODED BETWEEN FS 1145 & 1220.  R & R WEB IAW SRM 51-30-05.
